Alert archive / New York / Heat Advisories in 2020

Heat Advisory 1, NWS Buffalo, NY

June 9, 202011 counties in New York

NWS Buffalo, NY issued this heat advisory at Jun 9, 2020, 2:01 PM EDT for 11 counties in New York. It took effect at Jun 10, 2020, 12:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2020, 2:01 PM EDT (18:01 UTC)
In effect from
Jun 10, 2020, 12:00 PM EDT
Expired
Jun 10, 2020, 7:00 PM EDT
In force
7 hr
Issued by
NWS Buffalo, NY

Counties Cayuga County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 86 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2020-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2020-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2116 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

858 
WWUS71 KBUF 091801
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
201 PM EDT Tue Jun 9 2020

NYZ001>006-010>014-085-100215-
/O.NEW.KBUF.HT.Y.0001.200610T1600Z-200610T2300Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Wyoming-Livingston-Ontario-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Warsaw, Geneseo, 
Canandaigua, Orchard Park, and Springville
201 PM EDT Tue Jun 9 2020

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY...

* WHAT...Heat index values in the mid to upper 90s expected.

* WHERE...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Erie, Genesee, Wyoming, Livingston, and Ontario 
  counties.

* WHEN...From noon to 7 PM EDT Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Hitchcock
6 follow-up statements
426 
WWUS71 KBUF 092321
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
721 PM EDT Tue Jun 9 2020

NYZ001>006-010>014-085-100730-
/O.CON.KBUF.HT.Y.0001.200610T1600Z-200610T2300Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Wyoming-Livingston-Ontario-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Warsaw, Geneseo, 
Canandaigua, Orchard Park, and Springville
721 PM EDT Tue Jun 9 2020

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT
WEDNESDAY...

* WHAT...Heat index values in the mid to upper 90s expected.

* WHERE...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Erie, Genesee, Wyoming, Livingston, and Ontario 
  counties.

* WHEN...From noon to 7 PM EDT Wednesday.

* IMPACTS...High temperatures and very elevated humidity levels may
  cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
117 
WWUS71 KBUF 100250
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1050 PM EDT Tue Jun 9 2020

NYZ001>006-010>014-085-101100-
/O.CON.KBUF.HT.Y.0001.200610T1600Z-200610T2300Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Wyoming-Livingston-Ontario-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Warsaw, Geneseo, 
Canandaigua, Orchard Park, and Springville
1050 PM EDT Tue Jun 9 2020

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT
WEDNESDAY...

* WHAT...Heat index values in the mid to upper 90s expected.

* WHERE...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Erie, Genesee, Wyoming, Livingston, and Ontario 
  counties.

* WHEN...From noon to 7 PM EDT Wednesday.

* IMPACTS...High temperatures and very elevated humidity levels 
  may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
261 
WWUS71 KBUF 100714
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
314 AM EDT Wed Jun 10 2020

NYZ001>006-010>014-085-101700-
/O.CON.KBUF.HT.Y.0001.200610T1600Z-200610T2300Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Wyoming-Livingston-Ontario-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Warsaw, Geneseo, 
Canandaigua, Orchard Park, and Springville
314 AM EDT Wed Jun 10 2020

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING...

* WHAT...Heat index values in the mid to upper 90s expected.

* WHERE...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Erie, Genesee, Wyoming, Livingston, and Ontario 
  counties.

* WHEN...From noon today to 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Apffel
110 
WWUS71 KBUF 101349
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
949 AM EDT Wed Jun 10 2020

NYZ001>006-010>014-085-102200-
/O.CON.KBUF.HT.Y.0001.200610T1600Z-200610T2300Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Wyoming-Livingston-Ontario-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Warsaw, Geneseo, 
Canandaigua, Orchard Park, and Springville
949 AM EDT Wed Jun 10 2020

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...Heat index values in the mid to upper 90s expected.

* WHERE...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Erie, Genesee, Wyoming, Livingston, and Ontario 
  counties.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Hitchcock
019 
WWUS71 KBUF 101727
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
127 PM EDT Wed Jun 10 2020

NYZ001>006-010>014-085-102300-
/O.CON.KBUF.HT.Y.0001.000000T0000Z-200610T2300Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Wyoming-Livingston-Ontario-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Warsaw, Geneseo, 
Canandaigua, Orchard Park, and Springville
127 PM EDT Wed Jun 10 2020

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...Heat index values in the mid to upper 90s.

* WHERE...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Erie, Genesee, Wyoming, Livingston, and Ontario 
  counties.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Hitchcock
834 
WWUS71 KBUF 102312
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
712 PM EDT Wed Jun 10 2020

NYZ001>006-010>014-085-110015-
/O.EXP.KBUF.HT.Y.0001.000000T0000Z-200610T2300Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Wyoming-Livingston-Ontario-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Warsaw, Geneseo, 
Canandaigua, Orchard Park, and Springville
712 PM EDT Wed Jun 10 2020

...HEAT ADVISORY HAS EXPIRED...

Apparent temperatures have dropped below critical values.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this heat advisory went out at Jun 9, 10:24 AM EDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 9, 10:24 AM EDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1024 AM EDT Tue Jun 9 2020

.SYNOPSIS...
High pressure will provide fair weather today. Heat and humidity
will build today through Wednesday. A cold front passing
through late Wednesday into Thursday will bring a few rounds of
showers and thunderstorms, especially Wednesday night.

&&

.NEAR TERM /THROUGH TONIGHT/...
Visible satellite imagery shows plenty of sunshine late this morning
for the bulk of the area, with clouds limited to Jefferson and Lewis
counties. Temperatures are warming quickly as diurnal mixing erases
the steep and shallow inversion noted on the 12Z KBUF sounding.

Ridge aloft will slide across the region today. Plenty of sunshine
is expected, expect across the Saint Lawrence Valley, where a
strengthening warm frontal segment from the Ottawa Valley to
northeast NY will bring some mid level cloud cover. Trended
temperatures toward the warmer side of guidance envelope with most
highs away from the lakes in the mid 80s to near 90.

Ridge axis slides east tonight. Moisture will begin to edge up,
especially after midnight as the remnants of Cristobal lift north
through the upper Midwest, and we start to set up decent
moisture transport across western New York as the nose of low
level jet begins to work into the area. Could see a few showers
or perhaps a thunderstorm arc into western New York well after
midnight. An uptick in humidity levels will bring a warm and
more humid night.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Wednesday will be hot and muggy with near record high temperatures
and heat index values which will climb well into the 90s. Tropical
remnants will combine with a northern branch shortwave to produce a
982 mb low which will move north of Lake Superior on Wednesday. An
associated warm front will move across our region Wednesday morning,
which will place the area in a tropical airmass. A SSW surface flow
will prevent a lake breeze, which will allow temperatures to rise
into the lower 90s across the WNY lake plains and valleys. There
will be scattered showers and thunderstorms with the warm front, but
expect the majority of Wednesday afternoon to be dry with our region
in the warm sector. These storms would mainly be across the
North Country, where a few strong storms are possible.

The better chance for showers and storms will come later Wednesday
and Wednesday night as height falls aloft due to the passage of a
sharp upper level trough. Thunderstorms may develop along a pre-
frontal trough or ahead of a cold front which will move through
later Wednesday night. Shear will increase ahead of the front, with
850mb winds increasing to 50 knots. The airmass will be unstable
Wednesday evening, with MUCAPE 1500 to 2000 J/Kg, and this will only
lower some as the night goes on. The combination of wind shear and
instability has the potential to produce severe thunderstorms. Based
on 00Z guidance, the front may pass a bit later Wednesday night.
While this later timing may limit the coverage storms, there still
is a potential for strong storms to last well into Wednesday night.
SPC highlights a slight risk for severe weather across the entire
forecast area.

The cold front will slide east of the area Thursday, with perhaps
some showers across eastern portions of the cwa Thursday morning.
Things will dry out Thursday afternoon, with clearing skies and much
lower humidity. Highs Thursday will mainly be in the 70s. High
pressure centered across the nations mid-section will ridge toward
the region Thursday night however a shortwave and approaching cold
front will maintain a modest pressure gradient which will hinder
radiational cooling.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
An upper level trough will settle across the eastern Great Lakes,
which will result in below normal temperatures through Sunday. There
may be a few showers due shortwaves embedded in the cyclonic flow
aloft, but the majority of the time will be dry. Highs will start
off in the low to mid 70s Friday, then drop into the mid to upper
60s for weekend. Monday will be dry and warmer with a mid level
ridge building back into the region.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
Some mid level clouds will continue to stream across the North
Country today. Otherwise mainly clear skies will prevail for the
rest of the area into this evening with VFR prevailing.

Outlook...

Tonight and Wednesday...Mainly VFR with a chance of showers and
thunderstorms.
Wednesday night...Areas of MVFR and brief IFR with showers and
thunderstorms likely.
Thursday...Mainly VFR with a chance of showers and thunderstorms.
Friday...Mainly VFR.
Saturday...VFR/MVFR with a chance of showers.

&&

.MARINE...
Light winds and low wave action expected today under high pressure.
The gradient winds will allow local lake breezes to develop
this afternoon.

A cold front will approach the eastern Great Lakes Wednesday, and
cross early Thursday morning. East winds will briefly increase on
Lake Ontario tonight ahead of the system, producing choppy
conditions on the west half of the lake. South-southwest winds will
increase Wednesday on both lakes. The strongest period of winds will
likely occur Thursday in the wake of the cold front, with Small
Craft Advisory conditions possible on both lakes.

&&

.CLIMATE...
A very warm airmass will reach our region today and Wednesday.
This heat will approach daily records for our three climate
sites. Below are record highs, and record warm minimum
temperatures. Since we are now in Eastern Daylight Time (EDT)
the climatic day will run from 1 AM EDT to 1 AM EDT.

Today (June 9th) Record Highs

Buffalo.....90F 2005
Rochester...93F 2008
Watertown...90F 2005

Wednesday June 10th Record Highs

Buffalo.....91F 1895
Rochester...94F 1947
Watertown...88F 1974

Wednesday June 10th Record Warm Minimum

Buffalo.....69F 1936
Rochester...69F 1936
Watertown...69F 1996

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...TMA
NEAR TERM...Hitchcock/TMA
SHORT TERM...Apffel/EAJ
LONG TERM...Apffel/EAJ
AVIATION...Hitchcock/TMA
MARINE...TMA
CLIMATE...Apffel/Thomas
Hazardous weather outlook, Jun 9, 4:43 AM EDT, 9 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
443 AM EDT Tue Jun 9 2020

NYZ010-019-085-101000-
Northern Erie-Chautauqua-Southern Erie-
443 AM EDT Tue Jun 9 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The combination of heat and humidity will result in very hot and
muggy conditions on Wednesday. Apparent temperatures may reach the
mid to upper 90s.

There is also a risk for strong to severe thunderstorms Wednesday and
Wednesday night. Greatest threat will be damaging wind gusts and hail.

Strong currents and dangerous swimming conditions are possible on
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>006-011>014-020-021-101000-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee-Wyoming-
Livingston-Ontario-Cattaraugus-Allegany-
443 AM EDT Tue Jun 9 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The combination of heat and humidity will result in very hot and
muggy conditions on Wednesday. Apparent temperatures may reach the
mid to upper 90s.

There is also a risk for strong to severe thunderstorms Wednesday and
Wednesday night. Greatest threat will be damaging wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-101000-
Jefferson-Lewis-
443 AM EDT Tue Jun 9 2020

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a risk for strong to severe thunderstorms Wednesday and
Wednesday night. Greatest threat will be damaging wind gusts and
hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-101000-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
443 AM EDT Tue Jun 9 2020

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a risk for strong to severe thunderstorms Wednesday and
Wednesday night. Greatest threat will be strong wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Apffel

Nearby

Heat Advisories in New York, 2020Every heat advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.